# SDR DALA2016012500593

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDEWALL FUSELAGE BS 900, S18R CORRODED AT FLOOR SUPPORT ANGLE TO FUSELAGE SKIN. REPLACED SPLICE PLATE AT BS 900, STR 18R IAW SRM 51-41-05.
